# SDR DHL2007804523

- Difficulty date: August 6, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING INBD L/E HOLES ELONGATED STA XW 485.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 08-02-07, EVA D857-0009 REV IR DATED 06-13-07, DWG AD79-57-102 REV IR DATED 07-13-07.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW DWG NR AD79-57-102 REV IR. PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02 TO 07.  NO CRACK NOR CORROSION FOUND.  ENCLOSED SMN FORM 242-4.  FABRICATED REPAIR DOUBLER (AL7075T6 0.063") AND FILLER (AL7075T6 0.050") IAW DWG AD79-57-102 REV IR.  CLEANED, TREATED AND PRIMED AREA, FILLER AND INNER FACE OF REPAIR DOUBLER IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG AD79-57-102 REV IR, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-1
